# SDR SWAA2014082231097

- Difficulty date: July 17, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 34,146 hours, 28,789 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 591508149
- Condition: Canning
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT APU DOOR SKIN LARGE AREA OIL CANNING APPROXIMATELY 6 INCHES FROM FWD EDGE & 12 INCHES FROM INBD EDGE.  REPAIRED SKIN IAW EA.
